# SDR SCNA20240429221

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 62,383 hours, 33,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L GIRT BAR BRACKETS ARE VERY LOOSE. ADJUSTED GIRT BAR STOWAGE CLIPS REF AMM 25-66-00 OK FOR SERVICE
